Nice derivations over principal ideal domains

Dasgupta, Nikhilesh ; Gupta, Neena (2018) Nice derivations over principal ideal domains Journal of Pure and Applied Algebra, 222 (12). pp. 4161-4172. ISSN 0022-4049

Full text not available from this repository.

Official URL:

Related URL:


In this paper we investigate to what extent the results of Z. Wang and D. Daigle on “nice derivations” of the polynomial ring k[X, Y, Z] over a field k of characteristic zero extend to the polynomial ring R[X, Y, Z] over a PID R, containing the field of rational numbers. One of our results shows that the kernel of a nice derivation on k[X1, X2, X3, X4] of rank at most three is a polynomial ring over k.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:121175
Deposited On:12 Jul 2021 10:20
Last Modified:12 Jul 2021 10:20

Repository Staff Only: item control page